logoUniv

Università degli Studi di Genova

 


Rigidity of Carnot groups relative to multicontact structures

Abstract:
We prove a rigidity type result for stratified nilpotent Lie algebras which gives a positive answer to a special case of a conjecture formulated by M. Cowling in [1] and of another conjecture formulated by A. Kor´anyi in [6].

Keywords:
Carnot groups

MSC:
22

Altre info:
accepted for publication on Proc. AMS

Pubblicato su: Proceedings of the American Mathematical Society Vol. 138 (2010) N. 5 Pag. 1889-1895